Sharp function estimates and boundedness for commutators associated with general singular integral operator
© Zeng; licensee Springer. 2014
: 28 2013
: 14 2014
: 4 2014
In this paper, we establish the sharp maximal function estimates for the commutator associated with the singular integral operator with general kernel. As an application, we obtain the boundedness of the commutator on weighted Lebesgue, Morrey, and Triebel-Lizorkin spaces.
Keywordscommutator singular integral operator sharp maximal function Morrey space Triebel-Lizorkin space
1 Introduction and preliminaries
As the development of singular integral operators (see [1–3]), their commutators have been well studied. In [4–6], the authors prove that the commutators generated by the singular integral operators and functions are bounded on for . Chanillo (see ) proves a similar result when singular integral operators are replaced by the fractional integral operators. In [8–10], the boundedness for the commutators generated by the singular integral operators and Lipschitz functions on Triebel-Lizorkin and () spaces are obtained. In [11, 12], the boundedness for the commutators generated by the singular integral operators and the weighted and Lipschitz functions on () spaces are obtained. In , some singular integral operators with general kernel are introduced, and the boundedness for the operators and their commutators generated by and Lipschitz functions are obtained (see [13, 14]). In this paper, we will study the commutators generated by the singular integral operators with general kernel and the weighted Lipschitz functions.
For , let .
For , , and the non-negative weight function w, let be the weighted homogeneous Triebel-Lizorkin space (see ).
- (1)It is well known that, for , , and ,
Let and . By , we know that spaces coincide and the norms are equivalent with respect to different values .
In this paper, we will study some singular integral operators as follows (see ).
where and .
Note that the classical Calderón-Zygmund singular integral operator satisfies Definition 1 with (see ).
It is well known that commutators are of great interest in harmonic analysis and have been widely studied by many authors (see [5, 6]). In , Pérez and Trujillo-Gonzalez prove a sharp estimate for the multilinear commutator. The main purpose of this paper is to prove the sharp maximal inequalities for the commutator. As the application, we obtain the weighted -norm inequality, and Morrey and Triebel-Lizorkin spaces’ boundedness for the commutator.
We shall prove the following theorems.
Theorem 3 Let T be the singular integral operator as Definition 1, the sequence , , , , , and . Then is bounded from to .
Theorem 4 Let T be the singular integral operator as Definition 1, the sequence , , , , , , and . Then is bounded from to .
Theorem 5 Let T be the singular integral operator as Definition 1, the sequence , , , , , and . Then is bounded from to .
3 Proofs of theorems
To prove the theorems, we need the following lemmas.
Lemma 1 (see )
Let T be the singular integral operator as Definition 1, the sequence . Then T is bounded on for with .
Lemma 3 (see )
Lemma 4 (see )
If , then for and any cube Q.
This finishes the proof. □
The proofs of the two lemmas are similar to that of Lemma 7 by Lemmas 1 and 5, we omit the details.
These complete the proof of Theorem 1. □
This completes the proof of Theorem 2. □
This completes the proof of Theorem 3. □
This completes the proof of Theorem 4. □
This completes the proof of the theorem. □
- Garcia-Cuerva J, Rubio de Francia JL 16. In Weighted Norm Inequalities and Related Topics. North-Holland, Amsterdam; 1985.Google Scholar
- Stein EM: Harmonic Analysis: Real Variable Methods, Orthogonality and Oscillatory Integrals. Princeton University Press, Princeton; 1993.Google Scholar
- Torchinsky A Pure and Applied Math. 123. In Real Variable Methods in Harmonic Analysis. Academic Press, New York; 1986.Google Scholar
- Coifman RR, Rochberg R, Weiss G: Factorization theorems for Hardy spaces in several variables. Ann. Math. 1976, 103: 611-635. 10.2307/1970954MathSciNetView ArticleGoogle Scholar
- Pérez C: Endpoint estimate for commutators of singular integral operators. J. Funct. Anal. 1995, 128: 163-185. 10.1006/jfan.1995.1027MathSciNetView ArticleGoogle Scholar
- Pérez C, Trujillo-Gonzalez R: Sharp weighted estimates for multilinear commutators. J. Lond. Math. Soc. 2002, 65: 672-692. 10.1112/S0024610702003174View ArticleGoogle Scholar
- Chanillo S: A note on commutators. Indiana Univ. Math. J. 1982, 31: 7-16. 10.1512/iumj.1982.31.31002MathSciNetView ArticleGoogle Scholar
- Chen WG: Besov estimates for a class of multilinear singular integrals. Acta Math. Sin. 2000, 16: 613-626. 10.1007/s101140000059View ArticleGoogle Scholar
- Janson S: Mean oscillation and commutators of singular integral operators. Ark. Mat. 1978, 16: 263-270. 10.1007/BF02386000MathSciNetView ArticleGoogle Scholar
- Paluszynski M: Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss. Indiana Univ. Math. J. 1995, 44: 1-17.MathSciNetView ArticleGoogle Scholar
- Bloom S:A commutator theorem and weighted . Trans. Am. Math. Soc. 1985, 292: 103-122. 10.1090/S0002-9947-1985-0805955-5View ArticleGoogle Scholar
- Hu B, Gu J: Necessary and sufficient conditions for boundedness of some commutators with weighted Lipschitz spaces. J. Math. Anal. Appl. 2008, 340: 598-605. 10.1016/j.jmaa.2007.08.034MathSciNetView ArticleGoogle Scholar
- Chang DC, Li JF, Xiao J: Weighted scale estimates for Calderón-Zygmund type operators. Contemp. Math. 2007, 446: 61-70.MathSciNetView ArticleGoogle Scholar
- Lin Y: Sharp maximal function estimates for Calderón-Zygmund type operators and commutators. Acta Math. Sci. Ser. A Chin. Ed. 2011, 31: 206-215.MathSciNetGoogle Scholar
- Muckenhoupt B, Wheeden RL: Weighted norm inequalities for fractional integral. Trans. Am. Math. Soc. 1974, 192: 261-274.MathSciNetView ArticleGoogle Scholar
- Garcia-Cuerva J:Weighted spaces. Diss. Math. 1979, 162: 63.MathSciNetGoogle Scholar
- Peetre J:On convolution operators leaving -spaces invariant. Ann. Mat. Pura Appl. 1966, 72: 295-304. 10.1007/BF02414340MathSciNetView ArticleGoogle Scholar
- Peetre J:On the theory of -spaces. J. Funct. Anal. 1969, 4: 71-87. 10.1016/0022-1236(69)90022-6MathSciNetView ArticleGoogle Scholar
- Chiarenza F, Frasca M: Morrey spaces and Hardy-Littlewood maximal function. Rend. Mat. 1987, 7: 273-279.MathSciNetGoogle Scholar
- Di Fazio G, Ragusa MA: Commutators and Morrey spaces. Boll. Unione Mat. Ital., A (7) 1991, 5: 323-332.MathSciNetGoogle Scholar
- Di Fazio G, Ragusa MA: Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with discontinuous coefficients. J. Funct. Anal. 1993, 112: 241-256. 10.1006/jfan.1993.1032MathSciNetView ArticleGoogle Scholar
- Liu LZ: Interior estimates in Morrey spaces for solutions of elliptic equations and weighted boundedness for commutators of singular integral operators. Acta Math. Sci. 2005,25(1):89-94.MathSciNetGoogle Scholar
- Mizuhara T: Boundedness of some classical operators on generalized Morrey spaces. In: Harmonic Analysis (Sendai, Japan, 1990). ICM-90 Satellite Conference Proceedings, pp. 183-189.(1991)Google Scholar
- Lin Y: Strongly singular Calderón-Zygmund operator and commutator on Morrey type spaces. Acta Math. Sin. 2007, 23: 2097-2110. 10.1007/s10114-007-0974-0View ArticleGoogle Scholar
- Coifman R, Rochberg R:Another characterization of . Proc. Am. Math. Soc. 1980, 79: 249-254. 10.1090/S0002-9939-1980-0565349-8MathSciNetView ArticleGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly credited.